Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Wellbutrin Overdose...need answers
  ** Re: Wellbutrin Overdose...need answers.
MORE INFO

CATEGORIES

KOM2002 (question)  Wellbutrin Overdose...need answers

Thread Messages in thread:

reply ** Re: Wellbutrin Overdose...need answers. , Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92 , 19 Jul 2007 18:04
question Wellbutrin Overdose...need answers , 19 Jul 2007 16:37
 104957. To top of pageTop   Next message down
Wellbutrin Overdose...need answers
From: ******
Date: Thu, 19 Jul 2007 16:37:57 +0200
Language: English

 


Reply to this message

Reply to all  

question
Almost 3 years ago I was in a relationship that ended, and was having to deal with the grief of the loss alone. It was a quiet serious relationship. I had to check into a mental hospital for depression because I did not care whether I lived or died. The Dr. prescribed me Wellbutrin XL 150 and ordered visits with a psychologist.

Well once I returned home I went further into a deep depression and took almost 30 Wellbutrin XL 150's along with 5 phenergan so I would sleep through the event.I have yet to have any kind of closure with that relationship, I almost dwell on it and become so empty and heartbroken all over again. Much like it just happened today, even though its been 3 years. Note, this person doesn't live anywhere near me, so there is no reason for me to even think of her per chance of running into her or what have you.

So my question is that do you believe that there is a possibility that because I was so distraught and overwhelmed with grieve when I attempted suicide that it could have opened a door for me to always feel this grief and sorrow? Its not natural for a 3 year grieving period is it? Could the emotions I felt mixed with the wellbutrin cause my mind to stay tuned in to that event?

Its a periodic thing, something will trigger those feelings and send me back feeling the very emotions I felt 3 years ago.Its scary how real it seems and its every couple of months. Do you think the Wellbutrin caused permanent damage to my mind and memory, relapsing to the most depressing moment I've faced? Like locking my memory and emotions from 3 yrs ago into real time?
 104964. To top of pageTop Previous message Previous message  
** Re: Wellbutrin Overdose...need answers. (Reply to: 104957 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Thu, 19 Jul 2007 18:04:32 +0200
Language: English

 


Reply to this message

Reply to all  

reply

After a loss you need to grieve without medication to be able to emotionally leave the person you have lost. Thereafter you can go on with your life and hopefully find someone else to love. Is psychotherapy an option for you?

Read more about grief.




You are not logged in
Today's date: Sat, 15 Aug 2020 15:40:22 +0200
KOM 2002